Show simple item record

dc.contributor.authorFoster, C
dc.contributor.authorHope, T
dc.contributor.authorMcMillan, John
dc.date.accessioned2014-09-30T06:19:42Z
dc.date.available2014-09-30T06:19:42Z
dc.date.issued2006en_US
dc.identifier.citationFoster, C., Hope, T. and McMillan, J. (2006). Submissions from non-existent claimants: the non-identity problem and the law. Medicine and Law, 25(1) pp. 159-173.en
dc.identifier.issn0723-1393en_US
dc.identifier.urihttp://hdl.handle.net/2328/34910
dc.titleSubmissions from non-existent claimants: the non-identity problem and the lawen_US
dc.typeArticleen_US
dc.identifier.rmid2006024625en_US
dc.subject.forgroup1801 Lawen_US
dc.subject.forgroup2201 Applied Ethicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record